# SDR VNAA2017100299903

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 32,683 hours, 32,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: PN601R31133102
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT CORRODED FROM BS 559+80 - 621. INSTALLED A NEW SERVICEABLE FLOOR SUPPORT IAW SRM 51-42-21, AND 51-42-06.
